# SDR AALA20020479

- Difficulty date: April 1, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CABIN FLOORBOARD SUPPORT CORRODED AT STATION 200 RBL 62.  REMOVED CORRODED SUPPORT ANGLE, INSTALLED NEW SUPPORT 51-01.  (M)
